Musa, M, Elgorashi, T and Elmirghani, J (2018) Bounds for Energy-Efficient Survivable IP over WDM Networks with Network Coding. Journal of Optical Communications and Networking, 10 (5). pp. 471-481. ISSN 1943-0620
Abstract
In this work, we establish analytic bounds for the energy efficiency of 1+1 survivable IP over WDM networks using network coding. The analytic bounds are shown to be in close agreement with our previously reported results. They provide verification of the MILP and heuristics proposed previously, in addition to an efficient, compact means to evaluate network results and allow the performance of large networks to be determined easily.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Optical Society of America. Published by The Optical Society under the terms of the Creative Commons Attribution 4.0 License (https://creativecommons.org/licenses/by/4.0/). Further distribution of this work must maintain attribution to the author(s) and the published article’s title, journal citation, and DOI. |
Keywords: | analytic bounds; energy efficiency |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) |
Funding Information: | Funder Grant number EPSRC EP/K503836/1 EPSRC EP/H040536/1 EPSRC EP/K016873/1 EPSRC EP/R511717/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 16 Feb 2018 15:30 |
Last Modified: | 06 Jul 2018 10:16 |
Status: | Published |
Publisher: | Institute of Electrical and Electronics Engineers |
Identification Number: | 10.1364/JOCN.10.000471 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:127552 |